Search
All Categories
    Menu Close

    Panadol Menstrual 20s

    brand: Panadol
    • For fast and effective relief of period pain
    • Gentle on the stomach
    SKU: 0051-16-018-R
    $9.95
    i h

    Directions
    Adults: 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours.

    Ingredients
    Each caplet contains Paracetamol 500mg and Pamabrom 25mg

    Cautionary Instructions
    Do not use if you are allergic to paracetamol or pamabrom. Do not take with any other products containing paracetamol at the same time. If pain persist for more than 10 days, consult a physician immediately. Consult a doctor if pain is severe. Store below 25°C. Keep out of reach of children.

    0.0 0
    Write your own review Close
    • Product can be reviewed only after purchasing it
    • Only registered users can write reviews
    *
    *
    • Bad
    • Excellent
    • Bad
    • Excellent
    *
    *
    *
    Product tags
    Customers who bought this item also bought
    Picture of Glucosamine Sulfate 500mg Cap/Tab

    Glucosamine Sulfate 500mg Cap/Tab

    • Glucosamine is a natural compound that is found in healthy cartilage. It is a form of amino-sugar that helps in cartilage formation and repair, which is important for healthy joints.
    • It has been used to relieve the symptoms associated with wear-and-tear on joints, as well as joint pain.
    • Glucosamine is usally made from the shells of shrimp, crab, and other shellfish. 
    • Glucosamine has been generally well tolerated at a dosage of 1500mg per day.
    • Possible side effects:
      • upset stomach
      • softened stools
      • constipation
      • heartburn
      • nausea
      • drowsiness
      • insomnia
      • headache
      • skin reactions
      • sun sensitivity
      • nail toughening
    $0.19
    Picture of Lacteol Fort Sachet 1s

    Lacteol Fort Sachet 1s

    • Offer relief from acute and chronic diarrhoea.
    • With Lactobacillus acidophilus LB Strain (10 billion), a probiotic strain that spreads good bacteria into the stomach and addresses digestive issues such as indigestion, diarrhoea and IBS (Irritable Bowel Syndrome).
    • Promotes healthy gut.

    $1.21
    Picture of Panadol Sinus Max 12s

    Panadol Sinus Max 12s

    • Fast relief of sinus congestion and pressure
    • Non drowsy
    $11.75
    Picture of Ocean Health Omega 3 Fish Oil 1000mg 2x150s

    Ocean Health Omega 3 Fish Oil 1000mg 2x150s

    Omega-3 Fish Oil 1000mg is derived from 100% natural, clean, Omega-3 rich deep sea small fish (including anchovies). Every batch is molecularly distilled and undergoes stringent testing for heavy metals and microbial contaminants to provide high-purity Omega-3 fatty acids EPA and DHA. Only MUIS Halal-Certified*
    The product benefits are:
    • Maintains healthy cholesterol levels
    • Supports heart, brain & joint health
    • Relieves dry eyes
    $56.70 $45.00
    Picture of Fresubin 2Kcal Vanilla 200ml x 24

    Fresubin 2Kcal Vanilla 200ml x 24

    • Fresubin 2kcal Drink is a high energy, high protein and nutritionally complete oral feed that formulated for the dietary management of patients with or at risk of malnutrition such as elderly, patients with chronic wasting disease, peri-operative and post-operative patients. 
    • Free of lactose and gluten.  
    • Halal and Kosher. 
    • Fresubin 2kcal Drink contains 400kcal and 20g of protein in one bottle, which is the minimum effective dose needed to improve patient outcome.
    • Fresubin 2kcal Drink is fibre free and suitable for patients who cannot tolerate fibre or with fibre to maintain gut physiology.  

    Consumer Advice

    • Shake well before use. Open only when you are ready to consume.
    • To prevent any changes in the quality of the product, store and buy only the amount you would need for the next 2 months.
    • Store this product below 25 deg celsius.
    $102.00 $80.40